Chat and Community Forums Closed

Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. Please know we want to keep talking to you about epilepsy, seizures, and what you need. We want to stay connected with you.

Community Forum

Causes

G'day I'm new to this area and am wondering if anyone can tell me if a Q fever injection could cause a seizure. I have already had one seizure and am not sure if I should have the injection because I do not want another seizure.

Comments

RE: Causes

Do you have epilepsy? If you do have epilepsy, are you taking medication? You may be mixing the vaccine for q fever with your anticonvulsants, when you shouldn't. The q fever vaccine could be nullifying whatever medication you're taking or it could be side effects of mixing the two.If you don't have epilepsy and you have a fever, there are such things as febrile seizures that are not epileptic seizures. Febrile seizures are caused by fever.Anytime you consider taking another medicine and are already taking medication regularly, the doctor that wants to perscribe that medicine need to call your doctor/neurologist and make sure it's safe to mix the medicines. Also always tell your doctors if you're allergic to any medicines. I'm allergic to penicillin.Talk to you doctor/neurologist. He/she will know if the q fever vaccine is safe.I hope this helps.HeatherTulsa, OK

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline
P